# SDR DXTA200702047

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 6,416 hours, 3,887 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE BRAKES STARTED TO DRAG AND MAKE A GRINDING NOISE. UPON VISUAL INSPECTION, THE RT OB BRAKE WAS SMOKING AND ALSO VERY HOT.  REMOVED NR 4 MLG WHEEL ASSY. INSPECTED BRAKE FOR DAMAGE AND FOD. NO DEFECTS FOUND. BRAKE SPUN FREELY. BLED NR 4 BRAKE ASSY. REMOVED EXCESSIVE AMOUNT OF AIR FROM BRAKE BLEEDERS. RE-PACKED WHEEL BEARING ON NR 4 WHEEL ASSY. REINSTALLED WHEEL ASSY. IAW CE750 MM 32-42-00 & 32-41-02. INSPECTED EMERGENCY BRAKE AIR BOTTLE. BOTTLE IS SERVICED CORRECTLY WITH NO LEAKS NOTED. IAW CE750 MM 12-10-16. NO LEAKS OR FURTHER DEFECTS NOTED.
